# SDR 9621972706

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND A CRACK IN THE LEFT AFT SERVICE DOOR UPPER FORWARD HINGE CUTOUT.  REPAIRED FRAME (P/N 65-56992-3) PER EA 27-110323.
